ONLINE SUBMISSION LOGIN

Psychiatry & Clinical Psychopharmacology formerly Klinik Psikofarmakoloji Bulteni-Bulletin of Clinical Psychopharmacology

Editorial Manager ® for Psychiatry and Clinical Psychopharmacology

ANNOUNCEMENTS

ABSTRACT




Ertekin H, Ertekin YH, Sahin B, Yayla S, Turkyilmaz E, Kara M.

Clozapine and aripiprazole-induced stuttering: a case report of turner syndrome with schizophrenia

doi: 10.5455/bcp.20151204115654

Turner Syndrome (TS) is the most common chromosomal anomaly in women. Its psychiatric manifestations have not been clearly defined. Occurrence of schizophrenia is higher in patients with TS than in the normal population. The literature has reported instances associating stuttering as a side effect of antipsychotic drugs, particularly clozapine-induced stuttering. We found only one case report describing aripiprazole-associated stuttering. In the present case report, we present a female patient with TS-diagnosed schizophrenia who had been treated with aripiprazole because she developed stuttering during treatment with clozapine and then developed dose-dependent stuttering with aripiprazole.

Keywords : clozapine, aripiprazole, stuttering, turner syndrome

Klinik Psikofarmakoloji Bulteni - Bulletin of Clinical Psychopharmacology 2016;26(4):422-5